# SDR MWEA99799

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2914913
- Condition: Worn
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AFT OUTBARD SEAT TRACK WORN BEYOND LIMITS.  MAINTENANCE FITTED AND INSTALLED NEW SEAT TRACK.
